# SDR SWAA2025012277960

- Difficulty date: December 16, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB FRAME LOCATED BS259.5 BETWEEN S-8R TO S-9R AT PASSENGER COMPARTMENT 2024-766065<[01] ON STEP 5; EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 240494307; DUE DATE: 27-AUG-25.;[02] PERFORMED REPAIR CATEGORY B ON WEB FRAME LOCATED AT BS259.5 BETWEEN S-6R TO S-11R AT PASSENGER COMPARTMENT IAW EA 24-153-03563. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED REPAIR CATEGORY B ON WEB FRAME LOCATED AT BS259.5 BETWEEN S-6R TO S-11R AT PASSENGER COMPARTMENT IAW EA 24-153-03563. SEE INDIVIDUAL SIGN OFF BELOW. RII
